Optimal control of electricity input given an uncertain demand

Göttlich, Simone ; Korn, Ralf ; Lux, Kerstin

DOI: https://doi.org/10.1007/s00186-019-00678-6
URL: https://link.springer.com/article/10.1007/s00186-0...
Additional URL: https://arxiv.org/abs/1810.05480
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Mathematical Methods of Operations Research
Volume: 90
Issue number: 3
Page range: 301-328
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 1432-2994 , 1432-5217
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item